# SDR CA030211001

- Difficulty date: February 4, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 27,247 hours
- Engine: Pwa PT6A27
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: C6WA110137
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED RIB FLANGE OUTBOARD MOST RIB WING STATION 376.20.
